MathSciNet Relay Station
MathSciNet bibliographic data
MR1184762 12J10
Green, B.; Matignon, M.; Pop, F. On valued function fields. III. Reductions of algebraic curves. With an appendix by E. Kani. J. Reine Angew. Math. 432 (1992), 117–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement